Toggle Main Menu Toggle Search

ePrints

Multiple sources of the European Neolithic: Mathematical modelling constrained by radiocarbon dates

Lookup NU author(s): Dr Kate Henderson, Professor Pavel Dolukhanov, Dr Graeme Sarson, Professor Anvar Shukurov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Davison K, Dolukhanov PM, Sarson GR, Shukurov A, Zaitseva GI

Publication type: Article

Journal: Quaternary International

Year: 2009

Volume: 203

Issue: 1-2

Pages: 10-18

ISSN (print): 1040-6182

ISSN (electronic): 1873-4553

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.quaint.2008.04.013

DOI: 10.1016/j.quaint.2008.04.013


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share